Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 43, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 26, 2009, 3:14 PM EDT for Dutchess County, Ulster County, New York. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2009, 3:14 PM EDT (19:14 UTC)
- Expired
- Jun 26, 2009, 4:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 85 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:32 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 218 PM EDT FRI JUN 26 2009 .SYNOPSIS... A WEAK COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION THIS AFTERNOON. THIS UPPER DISTURBANCE WILL STRENGTHEN OVER NEW YORK TONIGHT...AND DRIFT SLOWLY EAST FOR THE REST OF THE WEEKEND. SUNDAY NIGHT ANOTHER COLD FRONT WILL CROSS THE REGION...AS YET ANOTHER UPPER DISTURBANCE ORGANIZES AND INTENSIFIES OVER THE UPPER GREAT LAKES. THIS WEATHER PATTERN WILL RESULT IN UNSETTLED CONDITIONS FOR SEVERAL DAYS. MUCH OF THE TIME WILL BE DRY WITH VARIABLE CLOUDINESS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BREAK OUT MAINLY DURING THE AFTERNOON AND EVENINGS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED FORECAST TO INCLUDE DUTCHESS AND LITCHFIELD COUNTIES IN THE SEVERE THUNDERSTORM WATCH...PER COORDINATION WITH SPC...AND BASED ON EXPANDING CONVECTION IN SULLIVAN AND ULSTER COUNTIES. PREVIOUS DISCUSSION FROM 144 PM FOLLOWS... JUST A QUICK UPDATE FOR VIL AND HAIL SIZE. IN BUF AND BGM AREAS...MID 50S VILS RESULTED IN 3/4 HAIL...WHILE LARGE AREA OF @60 VIL PRODUCED QUARTER TO GOLFBALL. STORMS CONTINUE TO EVOLVE...AND DECENT LINE OF COVECTION DROPPING OUT OF CANADA AIMED POSSIBLE AT THE ADIRONDACKS LATER THIS AFTERNOON. PATCHY LIGHT RAIN CONTINUES IN EASTERN NY AND WESTERN NEW ENGLAND...LIMITING INSTABILITY...WHILE CATSKILLS AND POINTS EAST LOOK UNSTABLE...PERHAPS SET UP FOR EASTWARD MOVEMENT/EXPANSION OF WHAT IS AFFECTING BGM AREA. PREVIOUS AFD FROM 1239 PM FOLLOWS... SEVERE THUNDERSTORM WATCH ISSUED...AND AFTER COORDINATION WITH SPC...WE AGREE THAT MORE ENHANCED CHANCES FOR SEVERE ARE IN AREAS THAT DID NOT SEE THE CONVECTION THIS MORNING AND EARLY THIS AFTERNOON...WHICH INCLUDES THE ADIRONDACKS...AND THEN JUMPING SOUTH TO THE CATSKILLS THROUGH TACONICS...MID HUDSON VALLEY AND NW CT. HOWEVER...WITH SOME BREAKS IN THE CLOUDS TO THE WEST...AND SOME DEVLOPING CONVECTION IN WESTERN NY...SOME SCATTERED CONVECTION WILL MOVE INTO THE AREAS IN BETWEEN INCLUDING THE CAPITAL DISTRICT,,...MOHAWK VALLEY AND LAKE GEORGE AND SARATOGA REGIONS LATER THIS AFTERNOON AND EVENING...BUT MAY WEAKER DUE TO LESS HEATING IN AREAS THAT SAW THE RAIN EARLIER. NO NEED TO GET FANCY...SO WATCH INCLUDES ALL AREAS ALONG AND WEST OF THE HUDSON RIVER. BUF HAS ISSUED SOME WARNINGS...AND WE WILL GET A MORE SPECIFIC VIL OF THE DAY ONCE THEY RECEIVE HAIL REPORTS. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... THE PLAGUE OF THE CUTOFFS CONTINUES IN A PATTERN REMINISCENT OF THE SUMMERS OF 1976 & 2000. 500HPA TROF OVER RGN CUTS OFF AS 55 KT JET AND ITS ASSOC VORTICITY DIVES INTO ITS WEST SIDE. THIS CUTOFF REMAINS OVER THE REGION THROUGH THE WEEKEND. FOR THE MOST PART IT SLOWLY DRIFTS EAST...AND WE REMAIN LARGELY ON THE WEST SIDE OF IT. CAPES (500-1000) AND LIS (-1 TO -2) ARE MUCH LESS SAT AND SUN IN ITS WAKE THAN THEY WERE FRI...BUT REMAIN SUFFICIENT TO KEEP THREAT OF MAINLY SCT AFT -SHRA IN FORECAST. WITH COLD POOL ALOFT AND STRONG LATE JUNE SUN AS WELL AS CONSIDERABLE MOISTURE AROUND...THE COMBINATION WILL RESULT IN SCT-BKN CLOUDS MUCH OF THE TIME WITH BKN-OCNL OVERCAST CONDS DURING LATE AFTNS AND EVES. SUNDAY LOOKS SUNNIER IN NAM/GEM OVER RGN AS THEY TAKE THE FIRST CUTOFF WELL SOUTHEAST OF THE RGN DURING THE DAY...AND ANOTHER MOVES INTO UPPER GRTLKS...LEAVING RGN IN DRY SLOT. CANADIAN GEM IS EVEN STRONGER WITH THIS SIGNAL. IN SHORT NOT AN IDEAL WEEKEND...BY DRY MUCH OF THE TIME...VARIABLE CLOUDS...SUNNY PERIODS...SEASONABLE TEMPS...AND BOUTS OF SCT -SHRA AND TSTMS. && .LONG TERM /MONDAY THROUGH THURSDAY/... UNFORTUNATELY...IT STILL APPEARS THAT THE EXTENDED WILL BE UNSETTLED AT BEST. JUST AS ONE CUTOFF LIFTS OUT TO OUR SOUTHEAST BY EARLY MONDAY...YET ANOTHER ONE IS FORECAST BY ALL LONG RANGE MODELS TO SLOWLY DIVE IN BEHIND THE FIRST ONE. THE 00Z GFS IS A BIT FASTER WITH THIS PROGRESSION BUT IS NOT SUPPORTED BY THE 00Z CAN GEM AND 00Z EUROPEAN WHICH MOVE THE SECOND CUTOFF IN FROM THE GREAT LAKES A A BIT SLOWER. WE WILL LEAN WITH THE SLOWER MODELS ESPECIALLY SINCE THE EUROPEAN HAS DONE BETTER WITH THE SYNOPTIC FEATURES OF LATE COMPARED TO THE GFS. ON MONDAY...ALL EXTENDED MODELS FORECAST A POTENT SPOKE OF VORTICITY EJECTED BY THE UPCOMING CUTOFF LOW THAT MIGHT BE ENOUGH TO SPARK SHOWERS ON A STATIONARY BOUNDARY LYING JUST TO OUR SOUTH. THE SHORT WAVE IS FORECAST TO MOVE ON BY TUESDAY AND IF YOU LEAN WITH THE CAN GEM/EURO...THERE IS A POSSIBILITY OF A BREAK IN THE ACTION SINCE THE MAIN CUTOFF WILL STILL BE TO OUR WEST. HOWEVER...THE STATIONARY FRONT WILL NOT BE FAR AWAY AND SINCE THE OPERATIONAL GFS FORECAST IS MORE PESSIMISTIC WE WILL CERTAINLY CONTINUE FORECAST CHANCE OF SHOWERS (40 POP). WILL INCLUDE THUNDER SINCE ALL MODELS INDICATE SOME INSTABILITY...WITH SBCAPES UP TO 1000 J/KG OFF THE 00Z GFS. IT LOOKS AS IF BY WEDNESDAY...ASSUMING THE GEM/EURO SOLUTION IS CORRECT...THAT THE UPPER AIR LOW WILL MOVE OVER OUR REGION. AT THE SAME TIME...SURFACE LOW PRESSURE IS CARVED OUT TO OUR SOUTHEAST ALONG THE BAROCLINIC ZONE AND THIS IS THE DAY THE LOOKS THE WETTEST TO US AT THIS TIME. WILL GO 50 POP AND CALL IT SHOWERS FOR NOW. WILL INCLUDE PM CHANCES FOR THUNDERSTORMS AS WELL AS THERE COULD BE BOTH THERMODYNAMICS (COLD ATMOSPHERE ALOFT) AS WELL AS DYNAMICS (THE UPPER AIR LOW INCREASING CYCLONIC VORTICITY AS IT MOVES CLOSER). THIS UPPER AIR LOW AND SURFACE STORM WILL TAKE ITS SWEET OL TIME MOVING TO OUR EAST AND WITH THE SLOWER SOLUTION...COULD STILL BE IMPACTING OUR WEATHER ON THURSDAY. SO IT LOOKS AS IF PRECIPITATION WILL BE ABOVE NORMAL IN THE EXTENDED...PERHAPS MUCH ABOVE NORMAL. TEMPERATURES WILL ACTUALLY BE CLOSE TO NORMAL...WITH BELOW NORMAL HIGHS BUT WITH CLOUDS...OVERNIGHT LOWS RUNNING A BIT ABOVE NORMAL. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PREVAIL EARLY THIS AFTERNOON...THROUGH 21-22Z...THEN SCATTERED STRONG THUNDERSTORMS WITH BRIEF PERIODS OF IFR CONDTIONS WILL AFFECT THE AIRPORTS AROUND 22-24Z. LINGERING LIGHT SHOWER ACTIVITY WILL CONTINUE WITH MVFR/VFR CONDITIONS THROUGH ABOUT 01-03Z. VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH 06-09Z...WHEN SOME SCATTERED SHOWERS WILL SPREAD FROM NORTH TO SOUTH DURING ASSOCIATED WITH ANOTHER UPPER LEVEL SYSTEM...DURING THE EARLY MORNING HOURS AFTER 06-09Z. PREVAILING CONDITIONS WILL BE VFR...SO JUST INDICATING VCSH AFTER 06-09Z. SOME MVFR CLOUD PERIODS THROUGH ABOUT 14Z...THEN RETURNING TO VFR AFTER 14Z. WINDS WILL BE LIGHT SOUTH TO SOUTHWEST AT 10 KT OR LESS EARLY THIS AFTERNOON... SHIFTING TO WEST AND NORTHWEST LATE THIS AFTERNOON AND EVENING...BECOMING NORTH TO NORTHWEST TOMORROW MORNING. SAT-WED...VFR/MVFR...SCATTERED MAINLY AFTN SHOWERS/TSTMS. && .FIRE WEATHER... MORE SHOWERS AND THUNDERSTORMS ARE A GOOD BET TODAY AS A COLD FRONT CROSSES THE REGION...ESPECIALLY THIS AFTERNOON FROM ALBANY EAST. SOME OF THE STORMS COULD BE STRONG TO LOCALLY SEVERE INCLUDING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM ACTIVITY WILL DIMINISH TONIGHT AS THE COLD FRONT MOVES EAST BY OVERNIGHT. HOWEVER...A DISTURBANCE ALOFT LOOKS TO KEEP OUR WEATHER UNSETTLED THROUGH MUCH OF THE WEEKEND WITH THE THREAT OF MORE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. KEEP IN MIND THAT MUCH TIME THIS WEEKEND IS EXPECTED TO BE RAINFREE WITH AT LEAST SOME PARTIAL SUNSHINE. RH VALUES WILL APPROACH 100 PERCENT TONIGHT AND FRIDAY NIGHT. RH VALUES WILL ONLY DROP TO THE 45-55 PERCENT RANGE EACH THE NEXT TWO AFTERNOONS. THE SURFACE WIND WILL START OUT SOUTH OR SOUTHWEST TODAY 5-10 MPH...SHIFTING TO WEST OR NORTHWEST AT SIMILAR SPEEDS TONIGHT INTO SATURDAY. KEEP IN MIND...THE WIND COULD LOCALLY GUST A LOT HIGHER IN THE VICINITY OF ANY THUNDERSTORMS THIS AFTERNOON OR EVENING. && .HYDROLOGY... SCATTERED THUNDERSTORMS THURSDAY EVENING APPEARED TO HAVE LITTLE EFFECT ON MAIN STEM RIVERS. MORE SHOWERS AND STORMS ARE LIKELY LATER TODAY. SOME OF THESE COULD ONCE AGAIN CONTAIN HEAVY RAINFALL WITH LOCAL AMOUNTS EXCEEDING AN INCH. THERE SHOULD BE JUST ENOUGH OF A FLOW TO MINIMIZE BACKBUILDING STORMS BUT STORMS COULD CERTAINLY TRAIN REPEATEDLY IN A FEW LOCALITIES...MUCH AS THEY DID ON WEDNESDAY. IT IS UNLIKELY THEY WOULD HAVE A SIGNIFICANT IMPACT ON MAINSTEM RIVERS...BUT SMALLER STREAMS COULD SEE QUICK RISES IN A FEW PLACES. LOCAL DOWNPOURS COULD CAUSE SIGNIFICANT PONDING OF WATER ON ROADWAYS AND AREAS OF POOR DRAINAGE. AVERAGE RAINFALL BASIN FORECASTS ARE EXPECTED TO AROUND A QUARTER INCH OR LESS TODAY AND TONIGHT. THERE IS THE THREAT OF ADDITIONAL SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM BOTH WEEKEND DAYS BUT ONCE AGAIN THE ACTIVITY LOOKS TO BE SCATTERED. AT THIS POINT...THESE SHOWERS AND STORMS DO NOT APPEAR TO POISE ANY SERIOUS HYDROLOGICAL PROBLEMS THROUGH THE WEEKEND. UNSETTLED WEATHER IS FORECAST INTO NEXT WORKWEEK WITH MORE SHOWER AND THUNDERSTORM ACTIVITY. SOME OF THESE COULD CONTAIN HEAVY RAINFALL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && NEAR TERM...NAS
Hazardous weather outlook, Jun 26, 2:30 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 230 PM EDT FRI JUN 26 2009 MAZ001-025-NYZ043-053-054-060-061-084-VTZ013>015-271100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN WASHINGTON- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN COLUMBIA- EASTERN COLUMBIA-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 230 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE GREATEST TRHEAT IS DAMAGING WINDS WITH GUSTS IN EXCESS OF 60 MPH. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ANY THUNDERSTORMS WILL MOVE TO THE EAST AROUND 15 TO 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY BUT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. CTZ001-013-NYZ032-033-038>042-047>052-058-059-063>066-082-083-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN GREENE- EASTERN GREENE-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- 230 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS...SCHOHARIE VALLEY...CAPITAL DISTRICT...EASTERN CATSKILLS...MID HUDSON VALLEY...NORTHWESTERN CONNECTICUT...CAPITAL DISTRICT...LAKE GEORGE AND SARATOGA REGIONS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE GREATEST TRHEAT IS DAMAGING WINDS WITH GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL OF THREE QUATERS OF AN INCH OR LARGER. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ANY THUNDERSTORMS WILL MOVE TO THE EAST AROUND 15 TO 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY BUT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. SEVERE WEATHER REPORTS CAN BE RELAYED TO LOCAL LAW ENFORECEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 26, 9:34 AM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 934 AM EDT FRI JUN 26 2009 NYZ040-047-261430- SCHOHARIE NY-MONTGOMERY NY- 934 AM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM IN SCHOHARIE AND MONTGOMERY COUNTIES... AT 931 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAINFALL. THIS STORM WAS LOCATED 12 MILES WEST OF SHARON SPRINGS...OR ABOUT 14 MILES NORTHEAST OF HARTWICK...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... AMES...SHARON SPRINGS AND 7 MILES SOUTH OF FORT PLAIN BY 1000 AM EDT CANAJOHARIE BY 1005 AM EDT 7 MILES SOUTH OF FONDA BY 1030 AM EDT ONE HALF TO ONE INCH OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH THIS STORM. PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS WILL OCCUR. JPV
Special weather statement, Jun 26, 2:38 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 238 PM EDT FRI JUN 26 2009 NYZ063-064-261930- EASTERN ULSTER NY-WESTERN ULSTER NY- 238 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM IN SOUTHWESTERN ULSTER COUNTY... AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF NAPANOCH...OR ABOUT 6 MILES EAST OF GRAHAMSVILLE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... NAPANOCH BY 255 PM EDT 8 MILES NORTH OF ELLENVILLE BY 300 PM EDT KERHONKSON BY 310 PM EDT KERHONKSON BY 315 PM EDT 8 MILES WEST OF TILLSON BY 330 PM EDT RAINFALL FROM THIS THUNDERSTORM MAY APPROACH A HALF AN INCH IN LESS THAN AN HOUR. WASULA
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:44 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 61 min |
| Jun 26, 3:32 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 43 min |
| Jun 26, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 49 min |
| Jun 26, 3:48 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 57 min |
| Jun 26, 3:54 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 26, 4:03 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 46 min |
| Jun 26, 4:26 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 81 min |
| Jun 26, 4:45 PM EDT | Flash Flood Warning | ALY | Hamilton, Herkimer | 52 min |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.